# SDR FDEA201210103586

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 50,381 hours, 23,778 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 094B000001
- Part serial: AQ0012
- Condition: Leaking
- Location: K Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING RETRACTION OF THE LANDING GEAR, LEFT ECAM  ANNUNCIATED GREEN HYD SYS  QUANTITY/PRESSURE LOSS.  COMPLIED WITH ECAM AND QRH  MANUALLY EXTENDING THE LANDING GEAR FOR UNEVENTFUL LANDING AT DEPARTURE AIRPORT.  FOUND LT KRUGER FLAP ACTUATOR SWIVEL BLOWN OUT.  REPLACED ACTUATOR ASSY IAW AMM 27-88-11-04. SERVICED HYD QUANTITY AND GROUND RAN AIRCRAFT.  CYCLED FLAPS AND ALL FLIGHT CONTROLS EXTENSIVELY. NO LEAKS OR DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
